# SDR AALA20012160

- Difficulty date: December 13, 2001
- Submitted: January 10, 2002
- Operation: Air carrier
- Aircraft: N14065
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 508
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: CPN5648720
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LHR - AFTER TAKEOFF YELLOW SYSTEM HYDRAULIC RESERVOIR AIR LIGHT ILLUMINATE FOLLOWED BY LOSS OF YELLOW SYSTEM PRESS REPEAT OF PIREP N074.  REPLACED YELLOW SYSTEM NON-RETURN VALVE FOR HEAD PRESSURE LEAK CHECK AND OPS CHECK NORMAL. (M)
